Dear Dr Rassman:
I started losing hair at 21 years old and i was prescribed Propecia by a doctor. at 23 i took steroids for a period of 2 months, a oral plan which included Winstrol (Stanozonol), so propecia wasnt really working and decided to change for Avodart taking 0.5Mg a day. Now that i dont work out anymore, i kept taking avodart for more than 1 year and now i think i have reduced sex drive, and reduced amount of sperm.
I believe hair loss has completely stopped since avodart, but the sex drive got worst, 1 year after.
would you recommend to stop completely taking avodart?
would it be effective to take it every 3 days instead?
would you recommend to go back to propecia?
You are asking for detailed medical advice, but I am not your doctor — for legal and ethical reasons, I can only provide general advice. You need to address these issues with the doctor that prescribed you the anabolic steroids and Avodart (dutasteride). You don’t seem to have a focus on the long term consequences and steps you need to make in your hair restoration process, so the best advice I can give you is to find a doctor that will form a Master Plan for you.
You are correct in stating Avodart causes a low sex drive (much higher occurrence than Propecia). It should be reversible once you stop taking the medication, unless you also have a component of inherent sexual impotence. Mind you that this is all confounded by your anabolic steroid use. This is more the reason why you need a good evaluation and examination by a doctor (face to face).